# SDR C77A20151004001

- Difficulty date: October 4, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,536 hours, 12,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086056003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,536 hours, 12,451 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION ON THE AFT CABIN CROSSBEAM FRAME 87, PN 170-86056-003, UPPER FLANGE LOCATED APPROX AT Y=-260.4.  REQUESTED A REPAIR & RECEIVED ETD2015-170-091494 WHICH PROVIDES A PERMANENT REPAIR BY INSTALLING A REPAIR NESTED ANGLE IAW ETD2015-170-091494.  THE CORROSION DAMAGE APPROX DIMENSIONS ARE .60 INCH X .80 INCH TO A MAXIMUM DEPTH OF .039 INCH DEEP, REF FIGURES 1 & 2.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  THIS STRUCTURE IS PSE & FCS, & REQUIRES FOLLOW UP INSPECTIONS.  EO E175-53MR-216.1 WILL BE ISSUED TO ACCOMPLISH FOLLOW UP INSPECTIONS IAW ETD2015-170-091494 ANAC DER FORM ATTACHED.  REF TASK 53-23-005-0001, INTERNAL GVI THRESHOLD OF 20,000 FC OR 26,600 FH, INTERVAL OF 5,099 FC OR 6,781FH, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 11.  THRESHOLD IS COUNTED SINCE NEW.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-216, WO 1965913.
